# SDR AMTA200700189

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D7171100
- Part serial: 18496
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR AREA EGRESS LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM 35-51-06-2.  OPS CHECKS GOOD.  OK FOR SERVICE.  (K)
